# SDR SWAA2018052122076

- Difficulty date: May 2, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 41,933 hours, 24,747 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 143A7501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CARGO TRACK TIE DOWN CORRODED BETWEEN BS 440 TO BS 500, RBL 14.  R&R TIE DOWN IAW SRM AND DWG.
